# SDR RYNA2010005210012

- Difficulty date: May 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 85,540 hours, 12,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT R4 DOOR AND RT FUSELAGE AFT OF WING INOP.  EMERGENCY FLOOR LIGHTS LT SIDE ROWS 7-19 NOT WORKING.  CONNECTOR LOOSE WIRE AT LT ROW 9 FLOOR LIGHT ASSY & EMERGENCY LIGHT OPS CHECK GOOD PER MM 33-51-00.  RELAMPED R4 DOOR SLIDE LIGHT AND RT FUSELAGE EMERGENCY PER MM 33-51-06 & OPS CHECK GOOD.
